# SDR AALA201703089018

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 2,377 hours, 928 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. TAKEOFF CONFIGURATION WARNING LIGHT DISAGREES WITH CONFIGURATION. ABORTED TAKEOFF AT TAXI SPEED. ACCOMPLISHED FIM 27-81-00 AND 31-51-00, NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
